Application of a theorem of Hasse to a problem on diophantine equations.
Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 44-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__252_151172,
author = {H. Hasse and S. Chowla},
title = {Application of a theorem of {Hasse} to a problem on diophantine equations.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {44--50},
year = {1972},
volume = {252},
zbl = {0237.10014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__252_151172/}
}
H. Hasse; S. Chowla. Application of a theorem of Hasse to a problem on diophantine equations.. Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 44-50. http://geodesic.mathdoc.fr/item/JRAM_1972__252_151172/